MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO PD SERIES MAESTRO STEERING DURAGUARD; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE

STRYKER INSTRUMENTS-KALAMAZOO PD SERIES MAESTRO STEERING DURAGUARD; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Catalog Number 5400210257
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/16/2018
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the device was broken during a procedure.Upon inspection at the manufacturer, the technician noted that the device had a fractured foot.There was no patient impact, no delay, no medical intervention, and no adverse consequences.
 
Additional Manufacturer Narrative
Follow up being submitted for investigation results.
 
Event or Problem Description

Brand Name
PD SERIES MAESTRO STEERING DURAGUARD
Common Device Name
DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8157114
Report Number0001811755-2018-02765
Device Sequence Number251847
Product Code ERL
UDI-Device Identifier04546540469267
UDI-Public04546540469267
Combination Product (Y/N)N
PMA/510(K) Number
K112593
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5400210257
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2018
Initial Date Received by Manufacturer 12/11/2018
Supplement Date Received by Manufacturer12/19/2018
Initial Report FDA Received Date12/12/2018
Supplement Report FDA Received Date12/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1